RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2003, Volume 3, Number 4, Pages 1247–1267 (Mi mmj130)  

A construction of level 1 irreducible modules for $U_q(\widehat{\mathfrak{sp}}_4)$ using level 2 intertwiners for $U_q(\widehat{\mathfrak{sl}}_2)$

B. L. Feigina, J. Hongb, T. Miwac

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Korea Institute for Advanced Study
c Kyoto University

Abstract: We bosonize certain components of level $l$ $U_q(\widehat{\mathfrak{sl}}_2)$-intertwiners of $(l+1)$-dimensions. For $l=2$, these intertwiners, after certain modification by bosonic vertex operators, are added to the algebra $U_q(\widehat{\mathfrak{sl}}_2)$ at level 2 to construct all irreducible highest weight representations of level 1 for the quantum affine algebra $U_q(\widehat{\mathfrak{sp}}_4)$.

Key words and phrases: Quantized enveloping algebra, $\widehat{\mathfrak{sp}}_4$, irreducible representation, extended vertex operator.

DOI: https://doi.org/10.17323/1609-4514-2003-3-4-1247-1267

Full text: http://www.ams.org/.../abst3-4-2003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 17B37; Secondary 17B69
Received: January 21, 2002
Language:

Citation: B. L. Feigin, J. Hong, T. Miwa, “A construction of level 1 irreducible modules for $U_q(\widehat{\mathfrak{sp}}_4)$ using level 2 intertwiners for $U_q(\widehat{\mathfrak{sl}}_2)$”, Mosc. Math. J., 3:4 (2003), 1247–1267

Citation in format AMSBIB
\Bibitem{FeiHonMiw03}
\by B.~L.~Feigin, J.~Hong, T.~Miwa
\paper A~construction of level~1 irreducible modules for $U_q(\widehat{\mathfrak{sp}}_4)$ using level~2 intertwiners for $U_q(\widehat{\mathfrak{sl}}_2)$
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 4
\pages 1247--1267
\mathnet{http://mi.mathnet.ru/mmj130}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-4-1247-1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058798}
\zmath{https://zbmath.org/?q=an:1115.17007|02234834}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594400003}


Linking options:
  • http://mi.mathnet.ru/eng/mmj130
  • http://mi.mathnet.ru/eng/mmj/v3/i4/p1247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:256
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019